Beechams Cold And Flu Honey/Lemon, 5S


This product is used to treat a headache, fever, aches and pains, blocked nose and sore throat


£1.85

Compare
EAN: 0000050469185 SKU: BEE50V. Categories: , ,
This product is used to treat a headache, fever, aches and pains, blocked nose and sore throat

Beechams Cold And Flu Honey/Lemon

Beechams Cold  and Flu Honey /Lemon provide relief from the symptoms of colds and flu, blocked nose, nasal catarrh, painful sinuses, headache, aches and pains, chills and feverishness.

How To Use

Empty contents of one sachet into a mug. Half fill with very hot water. Stir well. Add cold water as necessary and sugar if desired.

Adults and children aged 12 years and over: One sachet to be taken every four hours as necessary, up to a maximum of 6 sachets in 24 hours.

  • Do not give to children under 12 years of age except on medical advice.
  • Do not take with any other flu, cold or decongestant products.
  • Consult your doctor Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or are pregnant.
  • Do not take for more than 7 days except on medical advice.

Please read the enclosed leaflet carefully before taking this medicine.

Delivery options

All deliveries are subject to the availability of the product and product sale conditions been met.

Order & Collect
Free next-day collection from In-Store

UK Delivery

Standard Delivery within the UK £3.50 Delivery time 3-4 days
First Class Delivery within the UK £5.90 Delivery time 1-2 days
Priority Delivery within the UK £7.10. Next day delivery by 1pm. Order must be placed by 1pm. Priority delivery is only available Monday to Thursday.

Europe Delivery

Standard Delivery within EEC from £12.50 Delivery time up to 5 days depending on the local delivery service within your country.
Expedited Delivery within EEC £39.50 Delivery time 2 days. Delivery by DHL, UPS or TNT.

Rest of the World

Standard Delivery Rest of the World from £16.10 Delivery Time 10 – 15 Days
Expedited Delivery Rest of the World £55.09 Delivery 5 days. Delivery service by DHL, TNT or UPS

For more information see our Shipping Policy or view our Return policy.

Warnings

  • Do not take more medicine than the leaflet prescribed.
  • If you do not get better, talk to your doctor.
  • Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine.
  • Talk to a doctor at once if you take too much of this medicine, even if you feel well.
  • Keep out of the sight and reach of children.

Brand

Beechams

Relieve Your Cold and Flu Symptoms With Beechams product range. Explore The Full Range Today. Explore our Max Strength All in One, All in One, and Flu Plus Ranges. Learn More. Powder Sachets. Double Action Formula. Chesty Cough Relief. Lozenge Format. Hot Drink. With Beecham's Everything, You Need To Know To Help to beat Your Cold & Flu

Each sachet contains: Paracetamol 600 mg, Phenylephrine Hydrochloride 10 mg. This product also contains 40 mg Ascorbic Acid (Vitamin C), Sucrose, Sodium content 0.12g per Sachet

Questions and answers of the customers

There are no questions yet, be the first to ask something for this product.

3 reviews for Beechams Cold And Flu Honey/Lemon, 5S

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Other Products From This Seller